On the Minimum Degree Hypergraph Problem with Subset Size Two and the Red-Blue Set Cover Problem with the Consecutive Ones Property

Biing-Feng Wang, Chih-Hsuan Li. On the Minimum Degree Hypergraph Problem with Subset Size Two and the Red-Blue Set Cover Problem with the Consecutive Ones Property. In Joachim Gudmundsson, Julián Mestre, Taso Viglas, editors, Computing and Combinatorics - 18th Annual International Conference, COCOON 2012, Sydney, Australia, August 20-22, 2012. Proceedings. Volume 7434 of Lecture Notes in Computer Science, pages 169-180, Springer, 2012. [doi]

Abstract

Abstract is missing.